# SDR 20000530SH006

- Difficulty date: April 3, 2000
- Submitted: May 30, 2000
- Operation: General aviation
- Aircraft: N3643D
- Make and model: Piper PA60600
- Aircraft serial: 600835816152
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 600050525
- Condition: Bent
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BDL - LANDING GEAR WOULD NOT RETRACT.  FOUND GEAR DOOR ROD ASSY BENT.  REMOVED AND REPLACED ROD ASY.  OPS CHECKED GOOD.  (X)
